MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC4; AIR-CONDUCTION HEARING AID, IN-CANAL

SONOVA AG PHONAK LYRIC4; AIR-CONDUCTION HEARING AID, IN-CANAL
Model Number 0780067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ear infection (4813)
Type of Reportable Event Serious Injury
Event or Problem Description
Upon removal of the device from the patient's ear, the hcp observed a yellow tympanic membrane.The hcp recommended the patient sees an ent.

Brand Name
PHONAK LYRIC4
Common Device Name
AIR-CONDUCTION HEARING AID, IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisruetistrasse 28
stafa, zurich, che 8712
SZ  8712
MDR Report Key24984086
Report Number3008848788-2026-00003
Device Sequence Number16069385
Product Code ESD
UDI-Device Identifier07613389603279
UDI-Public(01)07613389603279
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
Report Date (Section F) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/27/2026
Device Age2 MO
Event Location Home
Date Report to Manufacturer03/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown